# SDR FCPR201704196692

- Difficulty date: March 9, 2017
- Submitted: April 19, 2017
- Operation: General aviation
- Aircraft: N399RA
- Make and model: Beech 400A
- Aircraft serial: RK200
- Aircraft time: 3,003 hours, 2,735 cycles
- Engine: Pwc JT15D5D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Contactor
- Part number: 1283840545
- Condition: Burned
- Location: Zone 200
- Part time: 3,003 hours, 2,735 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

INSPECTION REVEALED RIGHT TAIL DEICE MOSFET CONTACTOR BOX LOCATED IN EMPENNAGE OF AIRCRAFT, FAILED INTERNALLY AND CAUGHT FIRE. RESULTING FIRE DAMAGED OTHER COMPONENTS LOCATED IN THE VICINITY.
